MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE
Model Number 300263
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: 1 returned sample was received.Returned sample observed broken needle and hypoint shield was broken.One returned photo was observed.Broken hypoint shield observed.Broken needle.Investigation conclusion: one returned sample was received for investigation and observed broken needle.One returned photo was received.Hence, able to confirm the customer experience.As per p-eura document, srd-rm0038, the severity is negligible(s1) as the product was found defective prior to initial use.Produced quantity: (b)(4).Occurrence is remote (o2).The risk level is determined to be low per cpr-028.Root cause description: dhr reviewed for affected batch numbers for hypoint needle, hypodermic needle, cannula do not observe abnormalities related to broken needle.Returned sample received observed broken needle.The process has been reviewed for hypoint needle, hypodermic needle, cannula which will not result in the reported non-conformance.From the returned sample, broken hypoint shield was observed and suspect there may be handling issues with the hypoint needle which may influence the reported non-conformance.Hence, root cause could not be established as the reported non-conformance maybe out of manufacturing facility.Rationale: root cause could not be established.
 
Event or Problem Description
It was reported that hypoint ndl22ga1-1/2in tw had a broken needle.This was discovered before use.The following information was provided by the initial reporter: needle was found broken before using.

Brand Name
HYPOINT NDL22GA1-1/2IN TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10018120
Report Number8041187-2020-00236
Device Sequence Number16890600
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2024
Device Model Number300263
Device Catalogue Number300263
Device Lot Number9135938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;